# SDR CA090216001

- Difficulty date: February 13, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Failed
- Location: Mlg
- Part time: 5,517 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) THE LANDING GEAR FAILED TO EXTEND WHEN GEAR LEVER WAS SELECTED DOWN. A MISSED APPROACH WAS CARRIED OUT. AT A SAFE ALTITUDE (3000 FT) THE QRH CHECKLIST WAS INITIATED. THE ALTERNATE LANDING GEAR SYS WAS USED. LANDING GEAR EXTENDED (3 GREENS) AND A NORMAL APPROACH AND LANDING WAS EXECUTED. LINE MX INVESTIGATION CONFIRMED FAILURE OF THE LANDING GEAR SELECTOR VALVE. VALVE ASSY REPLACED AND LANDING GEAR FUNCTIONALLY TESTED IAW THE ACFT`S MM. ACFT RELEASED BACK TO SERVICE WITHOUT FURTHER INCIDENT.
